Content area

|
|

Hyperkalcæmi forårsaget af mælk-alkali-syndromet

Patientens medicin.
Forfattere
Tamina Rokai Etemadi & Helle Skovmand Bosselmann Medicinsk Afdeling, Sjællands Universitetshospital, Køge Ugeskr Læger 2018;180:V06170499
Reference: 
Ugeskr Læger 2018;180:V06170499
Sidetal: 
2-3
Hypercalcaemia due to the milk-alkali syndrome
This case report is about an 87-year-old woman with Alzheimer’s disease and the milk-alkali syndrome, who took calcium carbonate as osteoporosis prophylaxis. We describe, how the milk-alkali syndrome can result in a triad of hypercalcaemia, metabolic alkalosis, and renal insufficiency. The syndrome is now the third most common cause of hypercalcaemia because of the use of calcium carbonate in osteoporosis prophylaxis and treatment, and the syndrome should be considered in patients with hypercalcaemia, as it may result in permanent renal impairment.

💬 0 Kommentarer

Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Christine Højgaard Heilesen | 26/05
2 kommentarer
af Niels Thorkild Møller | 26/05
4 kommentarer
af Erik Jakob Møller | 26/05
2 kommentarer
af Morten Blomgren | 26/05
1 Kommentar
af Camilla Slot Mehlum | 25/05
1 Kommentar
af Frederik Liljefred | 23/05
1 Kommentar
af Eva Godzik Sadola | 23/05
1 Kommentar
af John Henrik Jurlander | 22/05
1 Kommentar